SciELO - Scientific Electronic Library Online

vol.38 número13-difference cordiality of some corona graphsAsymptotic properties of solutions to third order neutral differential equations with delay índice de autoresíndice de materiabúsqueda de artículos
Home Pagelista alfabética de revistas  

Servicios Personalizados




Links relacionados

  • En proceso de indezaciónCitado por Google
  • No hay articulos similaresSimilares en SciELO
  • En proceso de indezaciónSimilares en Google


Proyecciones (Antofagasta)

versión impresa ISSN 0716-0917


BELAID, Malik; ARDJOUNI, Abdelouaheb  y  DJOUDI, Ahcene. Asymptotic behavior of linear advanced dynamic equations on time scales. Proyecciones (Antofagasta) [online]. 2019, vol.38, n.1, pp.97-110. ISSN 0716-0917.

Let T be a time scale which is unbounded above and below and such that t0 ∈ T. Let id be such that are time scales. We use the contraction mapping theorem to obtain convergence to zero about the solution for the following linear advanced dynamic equation

where is the -derivative on T. A convergence theorem with a necessary and sufficient condition is proved. The results obtained here extend the work of Dung (11). In addition, the case of the equation with several terms is studied.

Palabras clave : Fixed points; advanced dynamic equations; Asymptotic.

        · texto en Inglés     · Inglés ( pdf )